# SDR ABXA050344

- Difficulty date: October 25, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORNER FITTING OF CENTER WING BOX UPPER SURFACE AT STA 680, RIGHT BUTT LINE 62 WAS CRACKED.  REMOVED CRACKED FITTING AT CENTER WING BOX UPPER SURFACE STA 680, RIGHT BUTT LINE 62 IAW DC8 SRM 51-1-20D AND SRM 51-3-1, DRILLED, REAMED AND COUNTERSUNK CORNER FITTING IAW DC8 SRM 51-1-20D AND 51-1-24, INSTALLED CORNER FITTING ON CENTER WING BOX UPPER SURFACE AT STA 680 RIGHT BUTT LINE 62 IAW DC8 SRM 51-1-20D AND SRM 51-3-1 (P/N: 3642974-2 PO NR 1122453).
